Alert archive / Colorado / Winter Weather Advisories in 2012
Winter Weather Advisory 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this winter weather advisory at Jan 20, 2012, 11:26 AM MST for Grand County, Jackson County, Summit County, Colorado. It took effect at Jan 21, 2012, 2:00 PM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2012, 11:26 AM MST (18:26 UTC)
- In effect from
- Jan 21, 2012, 2:00 PM MST
- Expired
- Jan 22, 2012, 6:00 AM MST
- In force
- 16 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Grand County, CO, Jackson County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 146 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 6.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2199 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter weather advisory went out at Jan 20, 11:15 AM MST, 11 minutes earlier.
Area forecast discussion, Jan 20, 11:15 AM MST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1115 AM MST FRI JAN 20 2012 .UPDATE... WITH THE NEXT SYSTEM APPROACHING AND MODELS STILL IN GOOD AGREEMENT...HAVE DECIDED TO UPGRADE THE WINTER STORM WATCH TO A WARNING FOR THE NORTHERN AND CENTRAL MOUNTAINS AS 1 TO 2 FEET OF SNOW IS EXPECTED SATURDAY INTO SUNDAY. HAVE ALSO DECIDED TO ISSUE A WINTER WEATHER ADVISORY FOR NORTH AND CENTRAL PARKS. EVEN THOUGH WILL LIKELY SEE PRECIP BEGIN AS RAIN IN THE HIGH VALLEYS...THE COLD ADVECTION WILL QUICKLY TURN IT TO SNOW IN THE AFTERNOON AND 4 TO 8 INCHES WILL LIKELY RESULT BY SUNDAY MORNING. THIS SYSTEM IS ALSO BRINGING STRONG WINDS WITH IT AS WELL WITH ANOTHER EAST SLOPE AND FOOTHILL WIND EVENT EXPECTED. SHOULD SEE WINDS INCREASE QUICKLY TOMORROW MORNING BEFORE SUNRISE AND CONTINUE THROUGH THE AFTERNOON. HAVE ISSUED A HIGH WIND WARNING FOR THESE WINDS EXPECTED TO GUST TO 80 MPH. && .PREV DISCUSSION... /ISSUED 832 AM MST FRI JAN 20 2012/ UPDATE... HAVE CANCELLED THE HIGH WIND WARNING FOR THE FOOTHILLS AS WINDS HAVE BEEN DECREASING AND ARE GUSTING UP TO 50 MPH NOW AND SHOULD CONTINUE TO DECREASE. WILL CONTINUE THE WINTER WEATHER ADVISORY FOR THE MOUNTAINS FOR NOW AS RADAR...OBSERVATIONS AND WEBCAMS CONTINUE TO SHOW SNOW AND REDUCED VISIBILITY IN BLOWING SNOW. && .AVIATION...CONTINUING TO SEE QUITE ERRATIC WINDS AT KDEN AND KBJC AT TIMES...BELIEVE WE SHOULD BEGIN TO SEE MORE CONSISTENT W/NWLY WINDS SOON. WILL CONTINUE WITH W/NWLY WINDS UNTIL LATE THIS MORNING. NOT SURE ABOUT WINDS BECOMING E/SELY LATER TODAY AS SURFACE TROUGH SEEMS TO WANT TO MOVE EAST AND SOUTH OF THE AIRPORTS. HAVE INTRODUCED MORE OF A NWLY DIRECTION AFTER 19Z. AT KBJC WILL KEEP WLY SFC WINDS THROUGH THE PERIOD BUT MAY NEED TO SWITCH THEM TO MORE NWLY DIRECTION DEPENDING ON HOW THE SURFACE TROUGH AFFECTS THEM. EXPECTING DRAINAGE WINDS TONIGHT WITH A LIGHTER SURFACE PRESSURE GRADIENT THAN THE LAST TWO NIGHTS. .PREV DISCUSSION... /ISSUED 326 AM MST FRI JAN 20 2012/ SHORT TERM...A STRONG WEST TO NORTHWESTERLY FLOW ALOFT WILL REMAIN OVER COLORADO WITH THE UPPER LEVEL RIDGE AXIS OVER THE ROCKY MOUNTAIN REGION. WEAK QG DESCENT WILL BE OVER CO TODAY. MOISTURE IS PROGGED TO DECREASE LATER TODAY. STRONGER WINDS WILL DECREASE BY THIS AFTERNOON AS WELL. WILL CONTINUE WITH THE WINTER WEATHER ADVISORY FOR ZONES 31 AND 33 UNTIL 10 AM MST THIS MORNING. SNOW AMOUNTS TODAY WILL BE ON THE LGT SIDE...GENERALLY 1 TO 4 INCHES WITH THE BEST SNOWFALL NORTH OF THE INTERSTATE 70 CORRIDOR. ALTHOUGH GUSTY WINDS HAVE BEEN HOWLING OUTSIDE THIS OFFICE THIS MORNING IT APPEARS TO BE FAIRLY LOCALIZED OVER THE FOOTHILLS OF SRN BOULDER AND NORTHERN JEFFERSON COUNTIES. THE NAM12 SPATIAL CROSS-SECTIONS SHOW THE STRONGER WINDS RETREATING TO THE MOUNTAINS AND HIGHER FOOTHILLS AFTER 12Z. AT 250 AM...THE NATIONAL WIND TECHNOLOGY CENTER REGISTERED A PEAK WIND GUST TO 95 MPH. WITH THIS IN MIND WILL CONTINUE THE HIGH WIND WARNING FOR THE FOOTHILLS AND LET THE DAY SHIFT CANCEL IF THE WIND DECREASES SOONER THAN 10 AM. AS FOR THE URBAN CORRIDOR AND MOST OF THE NORTHEAST PLAINS IT WILL BE DRY AND MILD TODAY. TEMPERATURE FCST WILL BE A BIT TRICKY OVER ZONES 50/51 WITH THE LEADING EDGE OF A MUCH COLDER AMS THERE. AS A RESULT...THE HIGHS MAY ONLY CLIMB INTO THE 30S OVER SEDGWICK AND PHILLIPS COUNTIES THIS AFTERNOON. LONG TERM...UPPER LEVEL TROUGH WILL BE CRASHING ONTO THE WEST COAST SATURDAY MORNING. FOR COLORADO...A SOUTHWEST FLOW ALOFT WILL PRECEED THIS SYSTEM. THIS WILL TRANSPORT MILD AND MOIST PACIFIC AIR OVER THE REGION. MOISTURE AND LIFT WILL INCREASE DURING THE DAY SATURDAY AS THE TROUGH RACES ACROSS THE WESTERN STATES. SNOW WILL BE LIKELY DURING THE AFTERNOON OVER THE MOUNTAINS...WITH SCATTERED RAIN AND SNOW SHOWERS IN THE VALLEYS. FOR NORTHEAST COLORADO... DOWNSLOPE WESTERLY WINDS WILL PRODUCE A WARM AND DRY DAY WITH HIGHS CLIMBING INTO THE 60S IN SOME LOCATIONS. THE MAIN TROUGH AND COLD FRONT WILL SWEEP ACROSS COLORADO SATURDAY NIGHT. STRONG COLD AIR ADVECTION BEHIND THE COLD FRONT WILL PRODUCE LAPSE RATES OF 7-9 C/KM. THIS COMBINED WITH THE MOIST WEST-NORTHWEST FLOW AT MOUNTAIN TOP WILL PRODUCE A GOOD PERIOD OF MODERATE TO HEAVY OROGRAPHIC SNOW SATURDAY NIGHT. QG LIFT ASSOCIATED WITH THE TROUGH WILL ALSO HELP PRODUCE WIDESPREAD SNOW SATURDAY NIGHT. WILL ISSUE A WINTER STORM WATCH FOR THIS SYSTEM. SNOWFALL AMOUNTS WILL GENERALLY BE 8 TO 16 INCHES...MORE ON FAVORED WEST FACING SLOPES...LESS ON THE PROTECTED EAST FACING SLOPES. FOR THE PLAINS...GUSTY WINDS WILL DEVELOP OVERNIGHT BEHIND THE FRONT WITH GUSTS UP TO 50 MPH OVER THE NORTHEAST CORNER OF THE STATE. THIS SYSTEM IS STRONG ENOUGH THAT IT SHOULD PRODUCE ISOLATED TO SCATTERED RAIN OR SNOW SHOWERS OVER NORTHEAST COLORADO. HOWEVER...DOWNSLOPE FLOW ALONG THE FRONT RANGE WILL MAKE IT DIFFICULT FOR PRECIPITATION TO FORM. SNOW WILL DECREASE DURING THE DAY SUNDAY...WITH THE FAVORED WEST TO NORTHWEST FACING SLOPES SEEING MOST OF THE SNOW. IT WILL BE COOLER AND BREEZY BEHIND THE FRONT SUNDAY ACROSS NORTHEAST COLORADO WITH HIGHS IN THE 40S. EXCEPT FOR A TROUGH PASSING OVER THE CENTRAL ROCKIES MONDAY NIGHT AND TUESDAY...RIDGING WILL DOMINATE THE PATTERN. STILL A FAIR AMOUNT OF UNCERTAINTY ON THE TIMING AND STRENGTH OF THIS NEXT TROUGH. STILL LOOKS WEAKER THAN THE SYSTEM THIS WEEKEND. WILL HAVE THE HIGHEST POPS MONDAY NIGHT AND TUESDAY WITH THIS SYSTEM. MAY GET ENOUGH OF A NORTHERLY PUSH AT THE SURFACE TO PRODUCE UPSLOPE CONDITIONS ACROSS THE FRONT RANGE. STILL TOO EARLY TO TELL IF AND WHAT 12-HOUR WINDOW THIS WILL OCCUR SO WILL STICK WITH 20 POPS AT THIS TIME FOR THE FRONT RANGE. HIGHS BEHIND THIS SYSTEM WILL ONLY BE AROUND 40 DEGREES ACROSS NORTHEAST COLORADO. PRIOR TO THIS SYSTEM ON MONDAY AND ALSO AFTER IT ON WEDNESDAY AND THURSDAY TEMPERATURES WILL BE ABOVE NORMAL WITH MID 40S TO MID 50S EXPECTED ACROSS NORTHEAST COLORADO. BY THURSDAY...SOME LOCATIONS MAY BE FLIRTING WITH 60S DEGREES. AVIATION...BOUNDARY LYR WINDS CONTINUE TO TRUMP THE DEVELOPMENT OF ANY DRAINAGE WIND COMPONENT AT KDEN THIS MORNING SO WL CONTINUE WITH W/NWLY WINDS UNTIL LATE THIS MORNING. ONCE MOUNTAIN WAVE ALG THE FOOTHILLS RELAXES THEN THE WIND SHUD BECOME E/SELY SIMILAR TO YESTERDAY. AT KBJC WL KEEP WLY SFC WINDS THROUGH THE PERIOD BUT STRONGER GUSTS SHUD DECREASE AFTER 17Z && .BOU WATCHES/WARNINGS/ADVISORIES... ...HIGH WIND WARNING FOR THE FRONT RANGE MOUNTAINS AND FOOTHILLS LATE TONIGHT THROUGH SATURDAY... ...WINTER STORM WARNING FOR THE NORTH CENTRAL MOUNTAINS INCLUDING SUMMIT COUNTY NOON SATURDAY UNTIL NOON SUNDAY... ...WINTER WEATHER ADVISORY FOR THE HIGH MOUNTAIN VALLEYS FROM SATURDAY AFTERNOON UNTIL 6 AM MST SUNDAY... && SHORT TERM/AVIATION...KRIEDERMAN LONG TERM....MEIER
Hazardous weather outlook, Jan 20, 11:07 AM MST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1107 AM MST FRI JAN 20 2012 COZ030>051-211815- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1107 AM MST FRI JAN 20 2012 ...HIGH WIND WARNING FOR THE FRONT RANGE MOUNTAINS AND FOOTHILLS LATE TONIGHT THROUGH SATURDAY... ...WINTER STORM WARNING FOR THE NORTH CENTRAL MOUNTAINS INCLUDING SUMMIT COUNTY NOON SATURDAY UNTIL NOON SUNDAY... ...WINTER WEATHER ADVISORY FOR THE HIGH MOUNTAIN VALLEYS FROM SATURDAY AFTERNOON UNTIL 6 AM MST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW IN THE HIGH COUNTRY WILL BE DIMINISHING DURING THE AFTERNOON WITH IT REMAINING THE LONGEST OVER ROCKY MOUNTAIN NATIONAL PARK. GUSTY WEST TO NORTHWEST OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE OVER AND NEAR THE FOOTHILLS AS WELL AS IN WELD COUNTY NEAR THE WYOMING BORDER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG STORM SYSTEM WILL HIT THE MOUNTAINS OF NORTH CENTRAL COLORADO SATURDAY AFTERNOON AND CONTINUE THROUGH SUNDAY. IN ADVANCE OF THIS SYSTEM...ANOTHER ROUND OF HIGH WINDS IS EXPECTED OVER THE FRONT RANGE MOUNTAINS AND FOOTHILLS WITH PEAK WIND GUSTS AROUND 80 MPH. AS THE STORM MOVES IN...SNOW WILL INCREASE IN INTENSITY ACROSS THE HIGH COUNTRY SATURDAY AFTERNOON WITH THE HEAVIEST SNOWFALL EXPECTED LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. TOTAL SNOWFALL AMOUNTS OF 8 TO 16 INCHES CAN BE EXPECTED IN ELEVATIONS ABOVE 9000 FEET...WITH UP TO 2 FEET ALONG HIGHER WEST FACING SLOPES DURING THIS PERIOD. MOUNTAIN VALLEYS MAY SEE 4 TO 8 INCHES OF SNOW. SIGNIFICANT BLOWING AND DRIFTING SNOW WILL OCCUR WITH STRONG GUSTY WINDS ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. TRAVEL INTO THE MOUNTAINS WILL BE SLOW AND HAZARDOUS WITH SNOWPACKED AND ICY ROADS AND LIMITED VISIBILITIES DUE TO FALLING AND BLOWING SNOW. THERE WILL BE A SLIGHT CHANCE OF SHOWERS OVER THE PLAINS WITH THIS SYSTEM LATE SATURDAY NIGHT...WITH LITTLE OR NO SNOW ACCUMULATION. THE WEATHER PATTERN WILL SETTLE DOWN A BIT NEXT WEEK...BUT ANOTHER SYSTEM WILL LIKELY BRING MORE SNOW TO THE HIGH COUNTRY BY LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT ANY REPORTS OF HIGH WINDS GREATER THAN 60 MPH OR ACCUMULATING SNOWFALL WILL BE APPRECIATED. KRIEDERMAN/BARJENBRUCH
In the hours before
Local storm report, Jan 20, 6:51 AM MST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
651 AM MST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM NON-TSTM WND GST 5 NW FORT COLLINS 40.60N 105.14W
01/20/2012 M61.00 MPH LARIMER CO MESONET
CSU FOOTHILLS CAMPUS
0424 AM NON-TSTM WND GST 6 WNW BERTHOUD 40.35N 105.17W
01/20/2012 M62.00 MPH LARIMER CO MESONET
0420 AM NON-TSTM WND GST 2 W LONGMONT 40.17N 105.15W
01/20/2012 M59.00 MPH BOULDER CO AWOS
VANCE BRAND AIRPORT
0401 AM NON-TSTM WND GST 3 NE BOULDER 40.06N 105.21W
01/20/2012 M63.00 MPH BOULDER CO AWOS
0330 AM NON-TSTM WND GST 1 NE BOULDER 40.04N 105.24W
01/20/2012 M59.00 MPH BOULDER CO MESONET
0257 AM NON-TSTM WND GST 5 WNW BOULDER 40.05N 105.34W
01/20/2012 M80.00 MPH BOULDER CO MESONET
SUNSHINE CANYON
0250 AM NON-TSTM WND GST 2 NW ROCKY FLATS 39.91N 105.23W
01/20/2012 M95.00 MPH JEFFERSON CO MESONET
NATIONAL WIND TECHNOLOGY CENTER
1240 AM NON-TSTM WND GST 4 WSW ELDORADO SPRINGS 39.90N 105.34W
01/20/2012 M76.00 MPH JEFFERSON CO MESONET
1115 PM NON-TSTM WND GST 1 SW BOULDER 40.02N 105.26W
01/19/2012 M85.00 MPH BOULDER CO MESONET
NCAR MESA LAB
1011 PM NON-TSTM WND GST S BOULDER 40.03N 105.25W
01/19/2012 M63.00 MPH BOULDER CO TRAINED SPOTTER
LOCATED NEAR FAIRVIEW HIGH SCHOOL
1230 PM NON-TSTM WND GST 3 SW PINECLIFFE 39.90N 105.47W
01/19/2012 M98.00 MPH GILPIN CO CO-OP OBSERVER
0726 AM NON-TSTM WND DMG BOULDER 40.03N 105.25W
01/19/2012 BOULDER CO CO-OP OBSERVER
SEVERAL 1-3 INCH DIAMETER BRANCHES DOWN ACROSS NUMEROUS
LOCATIONS OF THE BOULDER AREA.
0720 AM NON-TSTM WND GST 1 SW BOULDER 40.02N 105.26W
01/19/2012 M83.00 MPH BOULDER CO MESONET
NCAR MESA LAB
&&
FREDINLocal storm report, Jan 20, 8:48 AM MST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
848 AM MST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM NON-TSTM WND GST 7 S LYONS 40.12N 105.27W
01/20/2012 M61.00 MPH BOULDER CO AMATEUR RADIO
0450 AM NON-TSTM WND GST 5 NW FORT COLLINS 40.60N 105.14W
01/20/2012 M61.00 MPH LARIMER CO MESONET
CSU FOOTHILLS CAMPUS
0429 AM NON-TSTM WND GST 1 NW LYONS 40.23N 105.28W
01/20/2012 M72.00 MPH BOULDER CO PUBLIC
0424 AM NON-TSTM WND GST 6 WNW BERTHOUD 40.35N 105.17W
01/20/2012 M62.00 MPH LARIMER CO MESONET
0420 AM NON-TSTM WND GST 2 W LONGMONT 40.17N 105.15W
01/20/2012 M59.00 MPH BOULDER CO AWOS
VANCE BRAND AIRPORT
0401 AM NON-TSTM WND GST 3 NE BOULDER 40.06N 105.21W
01/20/2012 M63.00 MPH BOULDER CO AWOS
0330 AM NON-TSTM WND GST 1 NE BOULDER 40.04N 105.24W
01/20/2012 M59.00 MPH BOULDER CO MESONET
0257 AM NON-TSTM WND GST 5 WNW BOULDER 40.05N 105.34W
01/20/2012 M80.00 MPH BOULDER CO MESONET
SUNSHINE CANYON
0250 AM NON-TSTM WND GST 2 NW ROCKY FLATS 39.91N 105.23W
01/20/2012 M95.00 MPH JEFFERSON CO MESONET
NATIONAL WIND TECHNOLOGY CENTER
1240 AM NON-TSTM WND GST 4 WSW ELDORADO SPRINGS 39.90N 105.34W
01/20/2012 M76.00 MPH JEFFERSON CO MESONET
1115 PM NON-TSTM WND GST 1 SW BOULDER 40.02N 105.26W
01/19/2012 M85.00 MPH BOULDER CO MESONET
NCAR MESA LAB
1011 PM NON-TSTM WND GST S BOULDER 40.03N 105.25W
01/19/2012 M63.00 MPH BOULDER CO TRAINED SPOTTER
LOCATED NEAR FAIRVIEW HIGH SCHOOL
1230 PM NON-TSTM WND GST 3 SW PINECLIFFE 39.90N 105.47W
01/19/2012 M98.00 MPH GILPIN CO CO-OP OBSERVER
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 8:12 PM MST | Winter Weather Advisory | BOU | Boulder, Grand, Jackson, Larimer | 15 hr |
| Jan 20, 4:31 AM MST | Winter Storm Watch | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 7 hr |
| Jan 20, 11:26 AM MST | Winter Storm Warning | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 48 hr |
| Jan 20, 11:30 AM MST | High Wind Warning | BOU | Boulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more | 28 hr |
Nearby
Winter Weather Advisories in Colorado, 2012Every winter weather advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.